# SDR HALA2020102600194

- Difficulty date: October 23, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 28,882 hours, 4,507 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 43231190001
- Part serial: 04497
- Condition: Defective
- Location: Hf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING MC LOG 1638967 BITE TEST FAULTED "CPLR2(3RE2)" HF 2 ANTENNA COUPLER.  FAULT CODE 231133.  REMOVED & REPLACED HF2 COUPLER, PER AMM TASK 23-11-36.  OPERATIONS CHECK OK, NO FAULTS NOTED.  OK FOR SERVICE.
